Siberian Mathematical Journal

, Volume 37, Issue 6, pp 1189–1198 | Cite as

Nonstationary vortex surface waves

  • V. I. Nalimov


Surface Wave Vortex Surface Nonstationary Vortex 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Nalimov, “A priori estimates for solutions to elliptic equations in the class of analytic functions and their applications to the Cauchy-Poisson problem,” Dokl. Akad. Nauk SSSR,189, No. 1, 45–49 (1969).Google Scholar
  2. 2.
    L. V. Ovsjannikov, “Nonlocal Cauchy problems in fluid dynamics,” Actes du Congres International des Mathematiciens, No. 3, Gauthier-Villars, Paris (1971).Google Scholar
  3. 3.
    M. Shinbrot, “The initial value problem for surface waves under gravity. I: The simplest case,” Indiana Univ. Math. J.,25, No. 3, 281–300 (1976).CrossRefGoogle Scholar
  4. 4.
    V. I. Nalimov, “The Cauchy-Poisson problem,” Dinamika Sploshn. Sredy (Novosibirsk),18, 104–210 (1974).Google Scholar
  5. 5.
    M. Yoshihara, “Gravity waves on the free surface of an incompressible perfect fluid of finite depth,” Kyoto Univ. Math. J,18, 49–96 (1982).Google Scholar
  6. 6.
    V. I. Nalimov, “Justification of approximate models of the theory of plane unsteady waves,” in: Nonlocal Problems in the Theory of Surface and Internal Waves [in Russian], Nauka, Novosibirsk, 1985, pp. 97–127.Google Scholar
  7. 7.
    M. A. Bimenov, “The space Cauchy-Poisson problem in classes of functions with finite smoothness,” Dinamika Sploshn. Sredy (Novosibirsk),109, 65–78 (1994).Google Scholar
  8. 8.
    V. I. Nalimov, “A model problem of vertical surface waves,” Sibirsk. Mat. Zh.,35, No. 5, 1119–1124 (1994).Google Scholar
  9. 9.
    J. J. Stoker, Water Waves. Mathematical Theory and Applications [Russian translation], Izdat. Inostr. Lit., Moscow (1959).Google Scholar
  10. 10.
    J.-L. Lions and E. Magenes, Problémes aux Limites Non Homogénes et Applications. Vol. 1 [Russian translation], Mir, Moscow (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • V. I. Nalimov
    • 1
  1. 1.Novosibirsk

Personalised recommendations